Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Why am I suffering from severe cramping in my stomach and back, lower pelvic pain and pain in my inner legs ?

hi doctor. My period is late by a week now. I am not on any contraception at present i came of my pill in october due to irregular periods as advised by my GP. I had an unltra sound which was clear as whilst pregnant with my first baby i was bleeding and they found a build up of cells on my cervics which were none canceres. Since my baby i have experienced pain when having my period and they have become heavier. I was told this could be a hormone thing following the birth . I have taken a pregnancy test which is negitive. I am having severe cramping in my stomach and back, lower pelvic pain and severe pain in my inner legs. These symptoms have been with me for a week and i keep expecting my period to arrive and it doesnt!what could it be?
Asked On : Sat, 29 Jan 2011
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
If you are late by a week there is still time for the period to come.If it doesnt come within another week you need hormones for withdrawal bleeding.Repeat an ultrasound after 6 months of the first one and compare.
Answered: Sat, 29 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor